American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65M50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Qin Sheng and Shekhar Guha. A compact splitting scheme approach on nonuniform grids. Contemporary Mathematics 586 (2013) 313-321.
Book volume table of contents
View Article: PDF

[2] Georgios Akrivis, Charalambos Makridakis and Ricardo H. Nochetto. A posteriori error estimates for the Crank--Nicolson method for parabolic equations. Math. Comp. 75 (2006) 511-531. MR 2196979.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] John W. Barrett, Harald Garcke and Robert Nürnberg. Finite element approximation of a phase field model for surface diffusion of voids in a stressed solid. Math. Comp. 75 (2006) 7-41. MR 2176388.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Philippe P. Pébay and Timothy J. Baker. Analysis of triangle quality measures. Math. Comp. 72 (2003) 1817-1839. MR 1986806.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Michael S. Floater. One-to-one piecewise linear mappings over triangulations. Math. Comp. 72 (2003) 685-696. MR 1954962.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Albert Cohen, Sidi Mahmoud Kaber, Siegfried Müller and Marie Postel. Fully adaptive multiresolution finite volume schemes for conservation laws. Math. Comp. 72 (2003) 183-225. MR 1933818.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Reiner Horst. On generalized bisection of $n$-simplices. Math. Comp. 66 (1997) 691-698. MR 1388889.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] María-Cecilia Rivara and Gabriel Iribarren. The 4-triangles longest-side partition of triangles and linear refinement algorithms. Math. Comp. 65 (1996) 1485-1502. MR 1361811.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Anwei Liu and Barry Joe. Quality local refinement of tetrahedral meshes based on 8-subtetrahedron subdivision. Math. Comp. 65 (1996) 1183-1200. MR 1348045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Sebastian Noelle. A note on entropy inequalities and error estimates for higher-order accurate finite volume schemes on irregular families of grids. Math. Comp. 65 (1996) 1155-1163. MR 1344618.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Anwei Liu and Barry Joe. On the shape of tetrahedra from bisection . Math. Comp. 63 (1994) 141-154. MR 1240660.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] R. A. Trompert and J. G. Verwer. Runge-Kutta methods and local uniform grid refinement . Math. Comp. 60 (1993) 591-616. MR 1181332.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] T. Lin, J. Sochacki, R. Ewing and J. George. Some grid refinement schemes for hyperbolic equations with piecewise constant coefficients . Math. Comp. 56 (1991) 61-86. MR 1052100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Marsha J. Berger. Stability of interfaces with mesh refinement . Math. Comp. 45 (1985) 301-318. MR 804925.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1